# SDR DL72K954537

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782119
- Condition: Cracked
- Location: A Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK - CHECK VALVE BROKEN/BLOWN AT BASE OF A-SYSTEM PRESSURE MODULE.  REPLACED A-SYSTEM MODULE, P/N 294001002.
